MathSciNet Relay Station
MathSciNet bibliographic data
MR2277527 (2007j:47135) 47J25 (47H10 49J53 65J10)
Xu, Hong-Kun A variable Krasnoselʹskiĭ-Mann algorithm and the multiple-set split feasibility problem. Inverse Problems 22 (2006), no. 6, 2021–2034.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement